# SDR CALA2017091103128

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 94,718 hours, 27,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200335
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBD FLAP LOWER SURFACE HAS DENT. ACCOMPLISHED PERMENANT REPAIR DOUBLER OVER DENT ON LH WING INBD FLAP LOWER SURFACE IAW B757-200 SRM 57-53-01 ALLOWABLE DAMAGE 1 FIGURE 101 AND B757-200 SRM 51-70-10, MAJOR REPAIR.
